# SDR HALA2022030400075

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 31,278 hours, 4,987 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 ON FAP SLIDES ICE PROT FAULT. CORRECTIVE ACTION: PERFORMED IPCU SYS TEST. NO FAULTS. MSG CLEARED. (8467431)
